Find Information About:

Drugs & Supplements

Get information and reviews on prescription drugs, over-the-counter medications, vitamins, and supplements. Search by name or medical condition.

Pill Identifier

Pill Identifier

Having trouble identifying your pills?

Enter the shape, color, or imprint of your prescription or OTC drug. Our pill identification tool will display pictures that you can compare to your pill.

Get Started

My Medicine

Save your medicine, check interactions, sign up for FDA alerts, create family profiles and more.

Get Started

WebMD Health Experts and Community

Talk to health experts and other people like you in WebMD's Communities. It's a safe forum where you can create or participate in support groups and discussions about health topics that interest you.

  • Second Opinion

    Second Opinion

    Read expert perspectives on popular health topics.

  • Community


    Connect with people like you, and get expert guidance on living a healthy life.

Got a health question? Get answers provided by leading organizations, doctors, and experts.

Get Answers

Sign up to receive WebMD's award-winning content delivered to your inbox.

Sign Up


All communities will be placed in read-only mode (you will be able to see and search for posts but not start or reply to discussions) as we conduct maintenance. We will make another announcement when posting is re-opened. Thank you for your continued support and patience, and if you have any further questions, please email

Yours in health,
WebMD Community Management

Includes Expert Content
Breathing Problems
monroe63 posted:
I am a 63 year old woman . I've had parkinsons disease for about 6 years now. I'm starting to get a feeling of having fluid in my chest, and very short of breath every morning. I went to a lung specialist and he ordered a cat scan and an overnight braething test. Both tests came back normal. I also had an echo test done on my heart. It was normal. I have alot of pain in the upper diaphram of my chest sometimes. Could this be caused by the parkinsons' disease? Thanks, Millie
Mark A Stacy, MD responded:
Hi, Millie
Thank you for your note. Given that the Heart and Lung tests are normal (that's good!), I think it is very likely that this is related to PD. Because it occurs in the morning, I think it may be from low levels of medication in your system, after a night's sleep. If the symptoms ease within 30 - 60 minutes after taking your first dose of carbidopa/levodopa (Sinemet), I am almost sure of this.

You may want to talk with your doctor about how to rearrange your levodopa dosing schedule or adding additional medications to avoid this symptom - called wearing off. Other symptoms of wearing off are listed in a questionnaire called the WOQ-19.

Helpful Tips

What would you like to know?Expert
Over the last month the PD Exchange has addressed topics concerning diagnosis, medications, managing doctor's office visits, sleep ... More
Was this Helpful?
22 of 32 found this helpful

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit the Duke Health Neurological Disorders Center